Welcome to Law-Forums.org!   

Advertisments:




Sponsor Links:

Discount Legal Forms
Discounted Legal Texts


Skin Rash

Discussions relating to Drug Laws

Skin Rash

Postby Hutton » Fri Dec 02, 2016 6:45 am

Ive been on Sinemet for 8 years. I'm developing skin rash on my legs  and arms. Is there a connection with the drugs. Im also taking Mirapex(Pramipexole)     Leo
Hutton
 
Posts: 31
Joined: Thu Apr 17, 2014 9:52 pm

Skin Rash

Postby ashly » Sun Dec 04, 2016 6:03 pm

Leo,

All drugs not only have many side effects that are listed as known side effects, but also many unknown side effects may occur as well.  The reason that this happens is because the practice of medicine is not scientific, it is all theory and hypothesis, not law, allow me to explain:

In science, when you take two elements and combine the atoms you get a molecule.  If you take 2 atoms of hydrogen and 1 atom of oxygen then you will have H2O or Water.  This will happen over and over again because this following natural law, this is not a theory or guesswork.

Now, when you take a drug(any drug) it should have a specific chemical makeup that is synthesized in a lab.  So even if the company makes terrific drugs that all have the exact same amount of each and every chemical that they use there is still a problem, actually 2 problems.  

Do you know what those 2 problems are?

1 problem is that unless you were used as a lab rat for their studies, they do not know how your health will respond to their chemicals after you ingest them, so you then become an instant lab rat for them.  Not following any scientific laws whatsoever and actually very irresponsible and dangerous.  

The 2nd problem is that even if you were in those studies or even if you have taken a drug before you are never really you again chemically.  What I mean by this is that your body is in constant flux chemically and consistently changes its chemical makeup.  So, you can take a drug one day and get a reaction and then take that same drug another day and get a different reaction.  Again we are getting back to guesswork and theory not law.

I can tell you this:  you have been taking drugs for at least 8 years, and I can guarantee you that your health has gotten worse over that period of time, and I am not talking about it because you have aged 8 years, I am talking about going that long and blocking pathways in your body that are essential for life, you are accumulating destruction in your body there is no question.

Now, I wouldn't just tell you what you are doing that is killing you without telling you that there is a solution to help you achieve super health.

you can ask me any questions that you have up to this point and then we can proceed from there.  I want to make sure that we are on the same page so far and not waste my time or yours if you are not receptive to this.

Yours in Best Health,

Dr Arnone

St Louis, MO
ashly
 
Posts: 34
Joined: Fri Apr 01, 2011 5:36 pm

Skin Rash

Postby Glendale » Mon Dec 05, 2016 8:43 am

Ive been on Sinemet for 8 years. I'm developing skin rash on my legs  and arms. Is there a connection with the drugs. Im also taking Mirapex(Pramipexole)     Leo
Glendale
 
Posts: 50
Joined: Thu Mar 13, 2014 4:14 am


Return to Drug Laws

 


  • Related topics
    Replies
    Views
    Last post